# SDR I05R091299

- Difficulty date: October 17, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Snias AS350*
- Aircraft serial: 3560
- Engine: Tmeca ARRIEL2B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 677110123
- Condition: Failed
- Location: Door Handle
- Part time: 760 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SPRING FAILURE REMOVED DOOR INNER PANEL AND FOUND BROKEN SPRING AT THE LATCH ARM. REPLACED SPRING.
